MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. KAHOOK DUAL BLADE GLIDE; GONIOTOMY BLADE

NEW WORLD MEDICAL, INC. KAHOOK DUAL BLADE GLIDE; GONIOTOMY BLADE
Model Number GLIDE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor reported, "nasal cyclodialysis cleft 2 hours leading to post-op pressure of 4 mmhg on 22.3.2023".
 
Additional Manufacturer Narrative
On march 22, 2023, nwm received notice from a distributor regarding a patient experiencing low iop, determined to be caused by a cyclodialysis cleft.The device history record for the indicated lot was reviewed with no issues found.Product was manufactured, tested, and released in compliance with new world medical procedures.Cyclodialysis clefts involve the separation of the ciliary body from the scleral spur within the eye.The user communicated that the event was caused by a use error in which more tissue was excised than intended, creating a gap in the trabecular meshwork.The device was discarded after the surgery and was unable to be evaluated.Based on communication with the user, the cause of the event can be attributed to use error.

Brand Name
KAHOOK DUAL BLADE GLIDE
Common Device Name
GONIOTOMY BLADE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
PRO-TECH DESIGN & MANUFACTURING INC
14561 marquardt ave
santa fe springs CA 90670
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key16728754
Report Number1000157279-2023-00015
Device Sequence Number6700454
Product Code HNN
UDI-Device Identifier00892064002003
UDI-Public(01)00892064002003(17)250718(10)F0622
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberGLIDE
Device Catalogue NumberGLIDE
Device Lot NumberF0622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale